Alert archive / Alabama / Small Craft Advisories in 2018
Small Craft Advisory 24, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 4, 2018, 4:44 AM CDT. It took effect at Apr 4, 2018, 10:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 4, 2018, 4:44 AM CDT (09:44 UTC)
- In effect from
- Apr 4, 2018, 10:00 PM CDT
- Expired
- Apr 5, 2018, 10:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
490 WHUS74 KMOB 040944 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 444 AM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS OUT 60 NM... GMZ650-655-670-675-041800- /O.NEW.KMOB.SC.Y.0024.180405T0300Z-180405T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 444 AM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 10 PM this evening to 10 AM CDT Thursday. * WINDS...Northeast winds increasing to 18 to 23 knots with occasional higher gusts. * SEAS...2 to 4 feet near shore and 3 to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
4 follow-up statements
464 WHUS74 KMOB 041935 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 235 PM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM THIS EVENING THROUGH THURSDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS OUT 60 NM... GMZ650-655-670-675-050400- /O.CON.KMOB.SC.Y.0024.180405T0300Z-180405T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 235 PM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT THURSDAY... * WINDS...Northeast winds increasing to 18 to 23 knots with occasional higher gusts. * SEAS...2 to 4 feet near shore and 3 to 5 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
838 WHUS74 KMOB 050313 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1013 PM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE THURSDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS OUT 60 NM... GMZ650-655-670-675-051200- /O.CON.KMOB.SC.Y.0024.000000T0000Z-180405T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1013 PM CDT Wed Apr 4 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THURSDAY... * WINDS...Northeast winds increasing to 18 to 23 knots with occasional higher gusts. * SEAS...3 to 5 feet near shore and 4 to 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
490 WHUS74 KMOB 050859 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 359 AM CDT Thu Apr 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE THURSDAY MORNING FOR THE ALABAMA AND NORTHWEST FLORIDA PANHANDLE COASTAL WATERS OUT 60 NM... GMZ631-632-051500- /O.EXA.KMOB.SC.Y.0024.000000T0000Z-180405T1500Z/ Southern Mobile Bay-Mississippi Sound- 359 AM CDT Thu Apr 5 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 10 AM CDT this morning. * WINDS...Northeast winds increasing to 18 to 23 knots with occasional higher gusts. * SEAS...1 to 2 feet over protected waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ650-655-670-675-051500- /O.CON.KMOB.SC.Y.0024.000000T0000Z-180405T1500Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 359 AM CDT Thu Apr 5 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...Northeast winds 18 to 23 knots with occasional higher gusts. * SEAS...3 to 5 feet near shore and 4 to 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
231 WHUS74 KMOB 051505 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 1005 AM CDT Thu Apr 5 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... GMZ631-632-650-655-670-675-051615- /O.EXP.KMOB.SC.Y.0024.000000T0000Z-180405T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1005 AM CDT Thu Apr 5 2018 ...SMALL CRAFT ADVISORY HAS EXPIRED... Small craft should exercise caution over the open gulf waters of Alabama and Northwest Florida out to 60 nm including the lower end of Mobile Bay this morning. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 11:56 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 3, 11:56 PM CDT, 4 hours 48 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1156 PM CDT Tue Apr 3 2018 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION... 06Z issuance...A weakening line of showers and storms over interior southwest Alabama and interior southeast Mississippi will continue eastward through the forecast area overnight into early Wednesday morning. A cold front moves through the area in tandem with the weakening convection, with winds shifting to the northwest or north and increasing to around 15 knots. IFR to MVFR ceilings are expected over most locations overnight, then improve to clear skies during the day. /29 && .PREV DISCUSSION... /issued 1003 PM CDT Tue Apr 3 2018/ DISCUSSION...See updated information for land areas below. UPDATE...While showers and storms approaching from the west will move into the western portion of the forecast area a bit later than earlier expected, the forecast is otherwise on track. The latest high resolution guidance and radar trends indicate that the potential for severe storm development is decreasing, but will continue to monitor. /29 PREV DISCUSSION... /issued 642 PM CDT Tue Apr 3 2018/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 00Z issuance...Predominately VFR conditions at the beginning of the period will be followed by IFR/MVFR ceilings developing during the evening while a line of showers and storms approaches from the west. The showers and storms progress eastward through the area from around midnight into the late night hours. Southerly winds of 5 to 10 knots shift to the northwest as a cold front moves through in the wake of the showers and storms, with the northerly winds increasing to around 15 knots later Wednesday morning along with ceilings improving to VFR. /29 PREV DISCUSSION... /issued 354 PM CDT Tue Apr 3 2018/ NEAR TERM /Now Through Wednesday/...Weather maps today show a vigorous upper level storm system advancing eastward across the Plains. At the surface, a frontal wave of low pressure was positioned over central IL, with an attendant cold front draped from the low, southwest to northern TX. A well defined warm sector is positioned from the Mid MS River Valley to TX where a strong H85 southwesterly jet streak in excess of 50 knots is in place. Upper level storm system ejects eastward tonight bringing an elongated belt of strengthening wind shear up across the OH River Valley to the Mid-South and the best focus for the potential of organized severe storms. An enhanced to moderate risk of severe weather is outlooked for these areas. Further south over our area, as the cold front approaches from the west, a line of storms ongoing upstream begins to encroach the western zones late tonight. There are timing differences in the mid afternoon short range high resolution model guidance between the HRRR, which is faster with its convective line into the northwest zones by around midnight and the slower 3 KM NAM by 1 to 3 hours. A slight risk of severe storms continues over the western zones tonight, out of respect for initial instability, tail end of highest H85 jet streak lifting northeast over the area interior northwest zones and placement of 0 to 6 km bulk shear magnitudes in excess of 40 kts favoring the potential of supercells. Main threat in any storms that become severe will be damaging straight line winds in any bowing line segments and perhaps a brief tornado. During the pre-dawn hours, the narrowing orientation and weakening of eastward progression of instability along with best jet streak dynamics lifting out, suggests that the severe weather threat will decline rather quickly with continued eastward progression. Rain chances come to an end quickly upon passage of cold front Wednesday morning. /10 SHORT TERM /Wednesday night Through Friday night/...Round off the work week with much cooler and drier air filtering into the region in the wake of the mid-week frontal passage. Breezy conditions in the wake of the front should begin to settle down Wednesday evening as the pressure gradient relaxes and high pressure drops into the Ohio River Valley region. As the wind drops off, temperatures overnight will plunge into the mid and upper 30s across inland counties with temperatures in the 40s closer to the coast. Winds across the northern tier of counties in our area (generally north of Highway 84) may relax just enough for the formation of patchy frost near sunrise. Further south, winds should remain elevated enough that frost will likely not be an issue. Thursday will be dry and quite pleasant with clear skies and daytime temperatures struggling to rebound into low 70s in the wake of the aforementioned front. However, the pleasant weather will be short-lived as the winds quickly begin turning through the day and onshore flow develops once again Thursday evening. Another front (weaker this time) drops down and approaches through the Mississippi River Valley late Friday. Moisture return ahead of the next front will be similar to the frontal passage in the near term and is not expected to be overly impactful. Rain showers are possible across parts of southeast Mississippi and interior southwest Alabama through the day on Friday ahead of the front. Rain chances continues to increase and spread east across the area through the evening hours. 07/MB LONG TERM /Saturday Through Tuesday/...Rain chances remain high through the day on Saturday as showers and storms, associated with a weakening cold front, sweep across the area. Still maintain the highest POPs across southeast Mississippi and interior southwest Alabama on Saturday afternoon. In the wake of this front, the area quickly dries out with northerly winds allowing a brief period of cooler, drier air to filter into the area overnight Saturday into early Sunday. At this point, we probably sound like a broken record, but the drier conditions are again short-lived as onshore winds re-develop on Sunday afternoon and low-level moisture streams back into the area. Beyond the weekend, the models begin to significantly diverge on the timing and overall details for the next system. Opted to stick with a general chance of showers and storms across the entire area as we roll into the work week due to low confidence. 07/MB MARINE...A light to moderate onshore flow tonight becomes offshore and increases Wednesday following the frontal passage. Will headline for small craft to exercise caution for this. Winds, waves and seas will be locally higher with the passage of storms tonight. With cold air advection processes underway by Wednesday night, offshore flow may increase to small craft advisory levels. /10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Apr 3, 4:22 PM CDT, 12 hours 22 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 422 PM CDT Tue Apr 3 2018 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-042200- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 422 PM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Tonight. A moderate risk of rip currents continues along the Alabama and northwest Florida panhandle beaches tonight. Showers and thunderstorms will spread across the region late tonight into early Wednesday morning. Some storms could be strong to locally severe, with localized damaging wind gusts the primary hazard. A brief tornado is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A moderate risk of rip currents will continue along the local beaches of Alabama and northwest Florida Wednesday and Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ630>636-650-655-670-675-042200- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 422 PM CDT Tue Apr 3 2018 This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight. Showers and a few thunderstorms will move across the marine area late tonight into early Wednesday morning. Brief strong and gusty winds and locally higher waves may accompany the strongest storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Increasing offshore flow could bring hazardous conditions for small craft Wednesday through Thursday morning.
In the hours before
Special weather statement, Apr 4, 12:22 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Mobile AL
1222 AM CDT WED APR 4 2018
ALZ052>055-MSZ076-040630-
Clarke AL-Wilcox AL-Monroe AL-Washington AL-Greene MS-
1222 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MONROE...WASHINGTON...CLARKE...WILCOX AND NORTHERN GREENE
COUNTIES UNTIL 130 AM CDT...
At 1221 AM CDT, the strong thunderstorms were located along a line
extending from Consul to 6 miles west of Grove Hill to 3 miles north
of Leakesville, and moving east at 45 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Monroeville, Jackson, Thomasville, Camden, Grove Hill, Chatom,
Peterman, Saint Stephens, Wagarville, Leroy, Deer Park, Whatley,
Tibbie, Pine Hill, Beatrice, Fruitdale, Vredenburgh, Fulton, McIntosh
and Yellow Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3220 8736 3220 8733 3205 8718 3205 8687
3157 8718 3129 8770 3130 8774 3128 8782
3123 8783 3123 8786 3121 8785 3117 8792
3119 8883 3166 8798 3199 8774 3201 8762
3213 8762 3213 8752 3227 8752 3227 8744
TIME...MOT...LOC 0521Z 272DEG 39KT 3226 8754 3168 8788 3120 8855Special weather statement, Apr 4, 1:13 AM CDT, 3 hours 31 minutes before
Special Weather Statement
National Weather Service Mobile AL
113 AM CDT WED APR 4 2018
ALZ052-261-263-MSZ076-078-079-040700-
Washington AL-Mobile Inland AL-Mobile Central AL-Stone MS-Greene MS-
George MS-
113 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN MOBILE...SOUTHERN WASHINGTON...GEORGE...
SOUTHERN GREENE AND SOUTHERN STONE COUNTIES UNTIL 200 AM CDT...
At 113 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles southeast of McLain to 15 miles west of
Lucedale to 5 miles west of Saucier, and moving east at 45 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Saraland, Satsuma, Citronelle, Lucedale, Creola, Leakesville,
Chunchula, McHenry, Gulfcrest, Axis, Calvert, Mount Vernon, Semmes,
Tanner Williams, Wilmer, I65 And AL 158 and Movico.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 8884 3095 8884 3119 8869 3117 8794
3116 8797 3115 8794 3112 8794 3109 8797
3107 8796 3081 8807 3069 8841 3074 8841
3073 8888 3068 8889 3068 8924 3065 8925
3065 8934
TIME...MOT...LOC 0613Z 271DEG 39KT 3105 8873 3084 8884 3064 8923Special weather statement, Apr 4, 1:29 AM CDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Mobile AL
129 AM CDT WED APR 4 2018
ALZ054>058-060-040730-
Wilcox AL-Conecuh AL-Monroe AL-Butler AL-Covington AL-Crenshaw AL-
129 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...BUTLER...NORTHEASTERN MONROE...CRENSHAW...SOUTHEASTERN
WILCOX...CENTRAL CONECUH AND NORTHERN COVINGTON COUNTIES UNTIL 230 AM
CDT...
At 129 AM CDT, the strong thunderstorms were located along a line
extending from 13 miles southwest of Gordonville to 8 miles south of
Pine Apple to 3 miles southwest of Monroeville, and moving east at 45
mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Greenville, Evergreen, Luverne, Frisco City, Georgiana, Brantley,
McKenzie, Excel, Rutledge, Dozier, Glenwood, Petrey, Highland Home
and Lapine.
LAT...LON 3153 8620 3144 8620 3142 8747 3157 8718
3205 8687 3205 8686 3196 8686 3196 8641
3204 8640 3205 8640 3205 8630 3197 8630
3196 8619 3189 8617 3179 8620 3179 8615
3166 8615 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 0629Z 266DEG 39KT 3199 8682 3175 8699 3148 8736Special weather statement, Apr 4, 2:05 AM CDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Mobile AL
205 AM CDT WED APR 4 2018
ALZ059-261>266-FLZ201-040800-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Escambia AL-Mobile Inland AL-Mobile Central AL-
Escambia Inland FL-
205 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...MOBILE...BALDWIN...SOUTHWESTERN ESCAMBIA AND NORTHWESTERN
ESCAMBIA COUNTIES UNTIL 300 AM CDT...
At 205 AM CDT, the strong thunderstorms were located along a line
extending from 7 miles west of McCullough to Hurley, and moving
southeast at 35 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Midtown Mobile, Downtown Mobile, Prichard, Daphne, Tillmans Corner,
Fairhope, Saraland, Bay Minette, Atmore, Theodore, Chickasaw,
Satsuma, Spanish Fort, Grand Bay, Robertsdale, Bayou La Batre,
Creola, Point Clear, Century and Flomaton.
LAT...LON 3022 8838 3038 8841 3075 8841 3125 8766
3123 8755 3103 8706 3097 8723 3092 8729
3084 8731 3084 8730 3022 8809
TIME...MOT...LOC 0705Z 302DEG 30KT 3119 8765 3064 8849Special weather statement, Apr 4, 2:58 AM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Mobile AL
258 AM CDT WED APR 4 2018
ALZ059-060-264-266-FLZ201>205-040900-
Baldwin Coastal AL-Baldwin Central AL-Escambia AL-Covington AL-
Escambia Inland FL-Okaloosa Inland FL-Santa Rosa Coastal FL-
Escambia Coastal FL-Santa Rosa Inland FL-
258 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN BALDWIN...EASTERN ESCAMBIA...SOUTHWESTERN
COVINGTON...NORTHWESTERN OKALOOSA...SANTA ROSA AND ESCAMBIA COUNTIES
UNTIL 400 AM CDT...
At 257 AM CDT, the strong thunderstorms were located along a line
extending from 6 miles northeast of East Brewton to near Point Clear,
and moving southeast at 30 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Pensacola, Ferry Pass, Brent, West Pensacola, Ensley, Warrington,
Fairhope, Gonzalez, Gulf Shores, Foley, Pace, Milton, Brewton, Orange
Beach, Goulding, Robertsdale, Point Clear, Century, Flomaton and
Bagdad.
LAT...LON 3022 8803 3047 8807 3079 8760 3079 8756
3081 8758 3124 8694 3105 8637 3022 8742
TIME...MOT...LOC 0757Z 321DEG 24KT 3114 8696 3046 8795Special weather statement, Apr 4, 3:56 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
356 AM CDT WED APR 4 2018
FLZ203>206-041000-
Okaloosa Inland FL-Okaloosa Coastal FL-Santa Rosa Coastal FL-
Santa Rosa Inland FL-
356 AM CDT WED APR 4 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...OKALOOSA AND SOUTHEASTERN SANTA ROSA COUNTIES UNTIL 500 AM
CDT...
At 356 AM CDT, the strong thunderstorms were located along a line
extending from 3 miles west of Laurel Hill to near Pensacola, and
moving southeast at 30 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Pensacola, Wright, Fort Walton Beach, Crestview, Niceville, Destin,
Eglin AFB, Milton, Valparaiso, Gulf Breeze, Mary Esther, Bagdad,
Ocean City, Lake Lorraine, Baker, Oriole Beach, Navarre, Shalimar,
Laurel Hill and Cinco Bayou.
LAT...LON 3031 8722 3049 8715 3055 8719 3099 8664
3099 8639 3046 8639 3048 8628 3039 8629
3042 8631 3039 8633 3040 8639 3028 8639
TIME...MOT...LOC 0856Z 306DEG 26KT 3096 8652 3042 8717The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:41 PM CDT | Special Weather Statement | MOB | Choctaw | 94 min |
| Apr 4, 12:22 AM CDT | Special Weather Statement | MOB | Clarke, Monroe, Washington, Wilcox | 68 min |
| Apr 4, 1:29 AM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 61 min |
| Apr 4, 2:05 AM CDT | Special Weather Statement | MOB | Baldwin, Mobile | 55 min |
| Apr 4, 2:19 AM CDT | Special Marine Warning | MOB | 56 min | |
| Apr 4, 2:58 AM CDT | Special Weather Statement | MOB | Baldwin | 62 min |
| Apr 4, 3:16 AM CDT | Special Marine Warning | MOB | 59 min | |
| Apr 4, 3:16 AM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 4, 4:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Apr 4, 5:45 AM CDT | Special Marine Warning | MOB | 60 min | |
| Apr 4, 3:56 AM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 64 min |
| Apr 4, 1:13 AM CDT | Special Weather Statement | MOB | George | 47 min |
Nearby
Small Craft Advisories in Alabama, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.